# SDR N6WA2016062501

- Difficulty date: June 25, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 28,826 hours, 20,705 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR CAUTION INTERMITTENT IN FLT.  DEFERRED EMERGENCY EXIT INDICATION IAW MEL 52-70-03, CAT C.
